# SDR HEEA0010625

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 206340103101
- Condition: Leaking
- Location: T/R Gr Box
- Part time: 27 hours
- Component: 206040402003
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

T/R GR BOX SEAL LEAKING.  UNIT WAS RECEIVED 10-19-92 AS AN EVALUATION UNIT.
